# SDR FDEA201108253465

- Difficulty date: August 25, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31317
- Condition: Scratched
- Location: Bs 1436 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 1436 S10L, SCRATCHED.  REPAIR CARRIED OUT AS PER E.A. F-5330-153402.  REPAIR IS CLASSIFIED AS MAJOR.
